International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 9, Pages 555-563
Degree of approximation of conjugate of a function belonging to class by matrix summability means of conjugate Fourier series
Department of Mathematics, Harcourt Butler Technological Institute, Nawab Ganj, Kanpuk 208 002, (U.P.), India
Received 21 August 2000
Copyright © 2001 Shyam Lal and Hare Krishna Nigam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine the degree of approximation of conjugate of a
function belonging to class by matrix summability means of a conjugate series of a Fourier series.